RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 1, Pages 91–95 (Mi dan8398)  

This article is cited in 3 scientific papers (total in 3 papers)

PHYSICS

Time asymptotics of the Cauchy problem solution for the nonlinear Schrödinger equation under finite-density boundary conditions

A. R. Itsab, A. F. Ustinovab

a Leningrad State University
b Leningrad Polytechnical Institute

Full text: PDF file (611 kB)
UDC: 517.946
Presented: ֻ. ִ. װאההווג
Received: 14.11.1985

Citation: A. R. Its, A. F. Ustinov, “Time asymptotics of the Cauchy problem solution for the nonlinear Schrödinger equation under finite-density boundary conditions”, Dokl. Akad. Nauk SSSR, 291:1 (1986), 91–95

Citation in format AMSBIB
\Bibitem{ItsUst86}
\by A.~R.~Its, A.~F.~Ustinov
\paper Time asymptotics of the Cauchy problem solution for the nonlinear Schr\"odinger
equation under finite-density boundary conditions
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 1
\pages 91--95
\mathnet{http://mi.mathnet.ru/dan8398}


Linking options:
  • http://mi.mathnet.ru/eng/dan8398
  • http://mi.mathnet.ru/eng/dan/v291/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. F. Bikbaev, R. A. Sharipov, “Asymptotics at $t\to\infty$ of the solution to the Cauchy problem for the Korteweg–de Vries equation in the class of potentials with finite-gap behavior as $x\to\pm\infty$”, Theoret. and Math. Phys., 78:3 (1989), 244–252  mathnet  crossref  mathscinet  zmath  isi
    2. R. F. Bikbaev, “Distribution of magnetization in an easy-plane ferromagnet”, Theoret. and Math. Phys., 80:3 (1989), 1004–1006  mathnet  crossref  mathscinet  isi
    3. R. F. Bikbaev, “Large-time asymptotics of the solution of the nonlinear Schrödinger equation with boundary conditions of step type”, Theoret. and Math. Phys., 81:1 (1989), 1011–1017  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020